# SDR PCSA2012072001

- Difficulty date: July 19, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N598AJ
- Make and model: Boeing 727-2F9
- Aircraft serial: 21947
- Aircraft time: 64,789 hours, 41,578 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Defective
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE FIRE WARNING SOUNDED INTERMITTENTLY IN FLIGHT.
